Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 365, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 15, 2012, 2:53 PM CDT for Hinds County, Yazoo County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 2:53 PM CDT (19:53 UTC)
- Expired
- Jun 15, 2012, 3:39 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 48 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884
WUUS54 KJAN 151953
SVRJAN
MSC049-163-152115-
/O.NEW.KJAN.SV.W.0365.120615T1953Z-120615T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HINDS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON...
EXTREME SOUTHWESTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR JACKSON MOVING WEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLINTON BY 305 PM CDT...
RAYMOND AND BROWNSVILLE BY 325 PM CDT...
BOLTON AND DRY GROVE BY 330 PM CDT...
EDWARDS BY 400 PM CDT...
EDWARDS BY 405 PM CDT...
UTICA BY 410 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3206 9072 3224 9073 3235 9069 3234 9063
3237 9064 3244 9059 3248 9060 3250 9058
3251 9055 3241 9024 3240 9024 3239 9016
3229 9016 3225 9020 3219 9020 3205 9071
TIME...MOT...LOC 1954Z 088DEG 15KT 3229 9027
$$
MME3 follow-up statements
900
WWUS54 KJAN 152006
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT FRI JUN 15 2012
MSC163-152016-
/O.CAN.KJAN.SV.W.0365.000000T0000Z-120615T2115Z/
YAZOO MS-
306 PM CDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR YAZOO COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WILL BE NEAR...
MYRLEVILLE BY 330 PM CDT...
MIDWAY BY 335 PM CDT...
BENTONIA AND BENTON BY 340 PM CDT...
LITTLE YAZOO BY 345 PM CDT...
PHOENIX AND TINSLEY BY 400 PM CDT...
SATARTIA...YAZOO CITY AND EDEN BY 405 PM CDT...
LAT...LON 3235 9069 3234 9063 3237 9064 3244 9059
3248 9060 3250 9058 3251 9055 3240 9024
3239 9016 3229 9016 3225 9020 3219 9020
3213 9072 3224 9073
TIME...MOT...LOC 2006Z 120DEG 17KT 3239 9033
$$
MSC049-152115-
/O.CON.KJAN.SV.W.0365.000000T0000Z-120615T2115Z/
HINDS MS-
306 PM CDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR HINDS COUNTY...
AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLINTON MOVING NORTHWEST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOLTON AND LEARNED BY 320 PM CDT...
BROWNSVILLE BY 330 PM CDT...
EDWARDS BY 340 PM CDT...
NEWMAN BY 345 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3235 9069 3234 9063 3237 9064 3244 9059
3248 9060 3250 9058 3251 9055 3240 9024
3239 9016 3229 9016 3225 9020 3219 9020
3213 9072 3224 9073
TIME...MOT...LOC 2006Z 120DEG 17KT 3239 9033
$$
MME241
WWUS54 KJAN 152011 CCA
SVSJAN
SEVERE WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT FRI JUN 15 2012
MSC163-152016-
/O.CAN.KJAN.SV.W.0365.000000T0000Z-120615T2115Z/
YAZOO MS-
311 PM CDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR YAZOO COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WILL REMAIN SOUTH OF THE COUNTY.
LAT...LON 3235 9069 3234 9063 3237 9064 3244 9059
3248 9060 3250 9058 3251 9055 3240 9024
3239 9016 3229 9016 3225 9020 3219 9020
3213 9072 3224 9073
TIME...MOT...LOC 2006Z 120DEG 17KT 3239 9033
$$
MSC049-152115-
/O.CON.KJAN.SV.W.0365.000000T0000Z-120615T2115Z/
HINDS MS-
311 PM CDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR HINDS COUNTY...
AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLINTON MOVING NORTHWEST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOLTON AND LEARNED BY 320 PM CDT...
BROWNSVILLE BY 330 PM CDT...
EDWARDS BY 340 PM CDT...
NEWMAN BY 345 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3235 9069 3234 9063 3237 9064 3244 9059
3248 9060 3250 9058 3251 9055 3240 9024
3239 9016 3229 9016 3225 9020 3219 9020
3213 9072 3224 9073
TIME...MOT...LOC 2006Z 120DEG 17KT 3239 9033
$$
MME773
WWUS54 KJAN 152039
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT FRI JUN 15 2012
MSC049-152047-
/O.CAN.KJAN.SV.W.0365.000000T0000Z-120615T2115Z/
HINDS MS-
339 PM CDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR HINDS COUNTY IS CANCELLED...
THE THUNDERSTORMS HAVE WEAKENED OVER THE COUNTY HOWEVER LIGHTNING
STRIKES AND BRIEF HEAVY DOWNPOURS ARE STILL POSSIBLE...ESPECIALLY
FROM LEARNED TO NEWMAN MOVING WEST AT 15 MPH.
LAT...LON 3235 9069 3234 9063 3237 9064 3244 9059
3248 9060 3250 9058 3251 9055 3240 9024
3239 9016 3229 9016 3225 9020 3219 9020
3213 9072 3224 9073
TIME...MOT...LOC 2037Z 120DEG 17KT 3246 9048
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:03 AM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jun 15, 10:03 AM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1003 AM CDT FRI JUN 15 2012 .UPDATE...MOSTLY CLEAR SKIES ACROSS THE ARKLAMISS THIS MORNING...BUT CHANGES ARE ON THE WAY. A WEAK FRONTAL BOUNDARY EXTENDS ACROSS THE HWY 84 CORRIDOR AND IS SLOWLY DRIFTING TO THE NORTH. THE BOUNDARY WILL BE THE FOCUS OF SOME THUNDERSTORM ACTIVITY THIS AFTERNOON. EXPECT THE ACTIVITY TO REMAIN SUB-SEVERE...BUT STRONG STORMS CONTINUE TO LOOK POSSIBLE WITH HEAVY DOWNPOURS...DISSIPATING BY SUNSET. OTHER THAN MAKING A FEW HOURLY ADJUSTMENTS TO TEMPS THE FORECAST LOOKS ON TRACK AND NO OTHER UPDATES ARE NEEDED AT THIS TIME./15/ .DISCUSSION... TODAY THROUGH SATURDAY NIGHT... TODAY HAS THE POTENTIAL TO BE A RATHER ACTIVE CONVECTIVE DAY... PARTICULARLY SOUTH OF THE INTERSTATE 20 CORRIDOR WHERE THE ENVIRONMENT WILL BE CHARACTERIZED BY PRECIPITABLE WATER > 1.5 INCHES AND MIXED LAYER CAPE APPROACHING 2000 J/KG. THE MID LEVEL LOW CENTER RESPONSIBLE FOR YESTERDAY'S TSTM ACTIVITY IS STILL IN THE FORECAST AREA DUE TO A STABLE REX BLOCK PATTERN THAT FEATURES A RIDGE OVER THE MID MS/OH VALLEYS. LIFT ASSOCIATED WITH THE LOW COMBINED WITH INCREASING EASTERLY FLOW AND MOISTURE CONVERGENCE SHOULD LEAD TO SHOWER/TSTM DEVELOPMENT BY EARLY AFTERNOON. EXPECT THIS ACTIVITY TO SHIFT FROM EAST TO WEST DURING THE AFTERNOON...AND WITH DOWNDRAFT CAPE EXCEEDING 1000 J/KG ALONG WITH STEEP LOW LEVEL LAPSE RATES...A FEW OF THE STORMS COULD BE STRONG AS INDICATED IN THE PREVIOUS FORECAST SO WILL CONTINUE THIS MENTION IN THE HWO AND GRAPHICS. EXPECT THE THUNDERSTORMS TO DIMINISH THIS EVENING LEADING TO QUIET WEATHER FOR THE OVERNIGHT HOURS. MODELS ARE IN AGREEMENT THAT THE RIDGE TO THE NORTH WILL SHIFT SOUTHWARD AS WE GO INTO THE WEEKEND BRINGING STRONG SUBSIDENCE AND A DRIER AIR MASS TO THE ARKLAMISS. THIS WILL EFFECTIVELY END THE TSTM RISK AS DRIER AIR SURGES INTO THE FORECAST AREA AND DROPS PRECIPITABLE WATER VALUES BELOW AN INCH AT MOST PLACES. HIGH TEMPERATURES WILL BE NEAR CLIMATIC NORMAL FOR MID JUNE WITH OW TEMPERATURES A LITTLE COOLER THAN NORMAL DUE TO THE DRIER AIR IN PLACE. /EC/ SUNDAY THROUGH THROUGH THE MIDDLE OF NEXT WEEK... A DRY VARIANT OF A TYPICAL SUMMERTIME PATTERN FOR THE LOWER MISSISSIPPI VALLEY REGION WILL TAKE HOLD AT THE START OF NEXT WEEK...PROBABLY LASTING THROUGH MOST OF NEXT WORK WEEK. ALOFT THE TURBULENT WESTERLIES WILL BE WELL NORTH OF THE AREA WHILE WEAK SUGGESTIONS OF A TROUGH TO OUR WEST BRING BETTER CHANCES OF INCLEMENT WEATHER IN PLACES THAT GENERALLY NEED IT MORE THAN HERE. UPPER LEVEL RIDGING WILL BUILD INITIALLY ATOP OUR AREA ON SUNDAY AND MONDAY...BUT THEN WILL REALLY BECOME A HOT FORCE TO OUR NORTH AS THE ANOMALY CENTER BLOSSOMS OVER THE OHIO VALLEY AND CENTRAL APPALACHIANS. IN OUR NECK-OF-THE-WOODS...THE GULF WILL REMAIN QUITE MOIST BUT PERSISTENT SOUTHEAST LOW LEVEL FLOW VECTORS WILL KEEP BEST MOISTURE SHUNTED WESTWARD INTO TEXAS AND THE SOUTHERN PLAINS. CONSIDERING THAT AND THE AFOREMENTIONED UPPER LEVEL WEAKNESS IT COULD BE RATHER WET FOR MANY OUT IN THE THAT DIRECTION NEXT WEEK...BUT REALLY ONLY OUR SOUTHERN AND SOUTHWESTERN AREAS HAVE THE ONLY DECENT CUMULATIVE SHOT AT A STRAY AFTERNOON SHOWER OR STORM. FORTUNATELY...WITH SUBSIDENCE FROM RIDGING ALOFT NOT TOO STRONG OVER THE ARKLAMISS AND FLOW FROM THE SOUTHEAST...TEMPERATURES FROM THE RESULTING REGIME SHOULD BE ONLY SLIGHTLY ABOVE SEASONAL AVERAGES AT WORST. MODEL CONSENSUS STILL HINTS BROADLY AT SOME SORT OF LOW PRESSURE DEVELOPMENT IN THE GULF LATER NEXT WEEK...WHICH IS QUITE CONCEIVABLE CONSIDERING TEMPORARILY FAVORABLE MJO PHASING. WITH THAT LOOSELY IN MIND...ALONG WITH MODEL CONSENSUS SUGGESTIONS OF AN INCOMING TROUGH OR WEAK FRONT...RAIN CHANCES WILL PROBABLY BE GOING UP AGAIN BY THE END OF NEXT WEEK. /BB/ && .AVIATION... THE BRIEF STRATUS THAT FORMED VCTY OF GTR HAS DISSIPATED AND VFR CONDITIONS WILL PREVAIL AREAWIDE THROUGH SATURDAY...BUT TSTMS ARE EXPECTED TO BE GREATER IN COVERAGE THIS AFTN AND EVNG AS EASTERLY LOW LEVEL FLOW AND MOISTURE INCREASE. HOT SURFACE TEMPERATURES COMBINED WITH STEEPENING LAPSE RATES MEAN THAT STORMS COULD HAVE MICROBURST POTENTIAL...WITH THE GREATEST COVERAGE OF STORMS EXPECTED ALONG AND SOUTH OF THE JAN-MEI CORRIDOR. DRIER AIR MOVING INTO THE AREA SATURDAY WILL PRECLUDE TSTM CHANCES AT THE TAF SITES THEN. OTHERWISE...TYPICAL PATCHY AREAS OF LATE NIGHT/EARLY MORNING FOG WILL BRING MVFR RESTRICTIONS AGAIN SATURDAY. /EC/22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 91 67 90 65 / 35 9 8 6 MERIDIAN 90 64 89 61 / 26 7 4 6 VICKSBURG 91 67 90 64 / 39 9 10 6 HATTIESBURG 90 68 89 66 / 54 24 18 7 NATCHEZ 89 68 87 65 / 56 24 27 10 GREENVILLE 91 69 90 66 / 19 4 5 5 GREENWOOD 91 67 90 64 / 19 4 4 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/BB/
Hazardous weather outlook, Jun 15, 1:32 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 132 PM CDT FRI JUN 15 2012 LAZ007>009-015-016-023>026-MSZ040>066-072>074-161845- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 132 PM CDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY A FEW STRONG STORMS CAPABLE OF PRODUCING DIME SIZE HAIL AND GUSTY WINDS TO 40 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. AN UPPER LEVEL DISTURBANCE AND STALLED FRONTAL BOUNDARY WILL COMBINE WITH DAYTIME HEATING AND A MOIST AND UNSTABLE AIR MASS TO BRING STORMS AND THE POTENTIAL FOR STRONG STORMS. HEAVY RAINFALL WILL ALSO BE POSSIBLE AS STORMS WILL BE SLOW MOVING. THE STORMS WILL DISSIPATE WHEN THE AIR BEGINS TO COOL AND STABILIZE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. ARZ074-075-MSZ018-019-025>039-161845- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 132 PM CDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Jun 15, 2:22 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 5 NE FLOWOOD 32.37N 90.05W
06/15/2012 E0.25 INCH RANKIN MS NWS EMPLOYEE
PEA SIZED HAIL REPORTED FIVE MILES SOUTHWEST OF OLD FANIN
ROAD.
&&
MMESpecial weather statement, Jun 15, 2:35 PM CDT, 18 minutes before
MSZ048-049-152035-
RANKIN MS-HINDS MS-
235 PM CDT FRI JUN 15 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CDT FRI JUN 15 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER FLOWOOD AT 236 PM CDT...MOVING
WEST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL HINDS AND WEST CENTRAL RANKIN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3244 9048 3242 9024 3240 9024 3240 9006
3222 9005 3212 9046
TIME...MOT...LOC 1936Z 085DEG 14KT 3231 9013
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:35 PM CDT | Special Weather Statement | JAN | Hinds | 60 min |
| Jun 15, 3:37 PM CDT | Special Weather Statement | JAN | Warren | 33 min |
| Jun 15, 4:36 PM CDT | Special Weather Statement | JAN | Claiborne | 29 min |
| Jun 15, 6:33 PM CDT | Special Weather Statement | JAN | Claiborne | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.